# SDR CA111116003

- Difficulty date: November 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO SMOKE IN THE COCKPIT AND CABIN.
